# SDR YENA20110902331

- Difficulty date: September 2, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 27,759 hours, 9,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 036420
- Condition: Failed
- Location: Cabin
- Part time: 27,759 hours, 9,764 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 11 JFK-FLL, DURING MAINTENANCE EMERGENCY LIGHT TEST FAILED AT LEFT FWD EPSU.  REMOVED AND REPLACED LEFT FWD EPSU IAW AMM 33-51-38, CHECK OK.
